JournalsrmiVol. 34 , No. 2pp. 593–608

Solid hulls of weighted Banach spaces of entire functions

  • José Bonet

    Universidad Politecnia de Valencia, Spain
  • Jari Taskinen

    University of Helsinki, Finland
Solid hulls of weighted Banach spaces of entire functions cover
Download PDF

A subscription is required to access this article.

Abstract

Given a continuous, radial, rapidly decreasing weight vv on the complex plane, we study the solid hull of its associated weighted space Hv(C)H_v^\infty(\mathbb C) of all the entire functions ff such that vfv|f| is bounded. The solid hull is found for a large class of weights satisfying the condition (B) of Lusky. Precise formulations are obtained for weights of the form v(r)=v(r)= exp(arp),a>0,p>0(-ar^p), a > 0, p > 0. Applications to spaces of multipliers are included.

Cite this article

José Bonet, Jari Taskinen, Solid hulls of weighted Banach spaces of entire functions. Rev. Mat. Iberoam. 34 (2018), no. 2 pp. 593–608

DOI 10.4171/RMI/996